Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

High fasting sugar levels. Taking amryl and galvus. Any side effects?

Hi, my sugar level is 120 fasting . I am using amryl m1 in the morning and galvus met 50 / 500mg at night. Should I continue using. Are there any harms to my general health using them continuously. Should I switch over to Himalaya Diabecon or whatever please suggest me. I am sorry, I did not knew that you will charge me for small suggestions. I do not want any answers from you. Thanx, OK.
Asked On : Mon, 4 Mar 2013
Answers:  2 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
There is no point in changing or switching the medicines unnecessarily.
It would more appropriate if you get blood sugar fasting and PP done along with HBA1c done and send the reports do that a proper advise can be given.
You must make it a point to control your fasting as well as PP sugar levels meticulously to avoid future complications.
In fact you should consult a physician or a diabetologist and get yourself investigated thoroughly and then take appropriate medications.
You must make it a point to keep a regular date with your physician.
Answered: Mon, 4 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Critical Care Specialist Dr. Arshad Hussain's  Response
well come to health care magic
Dear patient it is really nice to see you so much concerned about the ill effects of any medicine that you are taking especially if it is for long term use. let me try to clear your doubts. Diabetes is such a disease which causes a lot of long term complications like kidney failure, eye damage, vascular disease leading to heart attack and heart failure, stroke, diabetic foot and neuropathy if it is left untreated . It is not a curable disease but can be controlled with medicines and the medicines had to be taken life long. If it remains well controlled with medicines, these complications are postphoned. Considering the medicines, it is a fact that there is no medicine which does not have side effects and same is true with anti diabetic medicines, amryl has the side effects like hypoglycaemia, allergic reactions, hepatotoxicity, pancytopenia, gastric upset, vasculitis, easy bruising and others similarly galvus can cause hypoglycaemia, hepatotoxicity and allergic reactions, however the insidence of such side effects is very rare ,hardly in 1 to 2 % of cases these side effects occur. There fore the prescribing doctor always gets the base line investigations like Haemogram, LFT , RFT, done before starting treatement and then repeats them after an interval of 2 to 6 weeks to see if side effects are not occuring and in case the side effects happen then there are a lot of alternative medicines that can be given. Therefore the association of side effect profile with any medicine does not mean that it should not be used espicially when its beneficial effects over weigt the damage caused by the disease itself . So my sincere request to you is that you please continue to take the medicines with out bothering about the side effects and in case you feel like having any side effects like rash over body, brucing over skin, bleeding tendency, yellowish discolouration of eyes, any weakness or any other thing , you should immediately consult your doctor and he will take care of the problem himself
Hope your doubts have got cleared , so keep on taking medicines and enjoy your self
Dr Arshad
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor